# SDR VNAA202304270017

- Difficulty date: March 17, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N619NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15434
- Aircraft time: 6,217 hours, 6,577 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Part number: FC1182840A
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUPLINGS OF FUEL OVERWING VENT TUBING, LOCATED IN WHEEL WELL AREA BTW FS=797.00 TO FS= 813 AND RBL 39".
